MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "TRUEVIEW II", 2.7 MM, 30°, AUTOCLAVABLE; RIGID ARTHROSCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE "TRUEVIEW II", 2.7 MM, 30°, AUTOCLAVABLE; RIGID ARTHROSCOPE
Model Number A70961A
Medical Device Problem Code Pitted (1460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Full establishment name: (b)(6).The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, the telescope "trueview ii", 2.7 mm, 30°, autoclavable exhibited a chipped tip.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Additional information: b5, d8, h3, h4, h6, h11.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the reported event can be attributed to improper handling and application of excessive force, impact to the device like fall, shock or similar stress.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The issue occurred during inspection for use for a therapeutic procedure that was completed.

Brand Name
TELESCOPE "TRUEVIEW II", 2.7 MM, 30°, AUTOCLAVABLE
Common Device Name
RIGID ARTHROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20160856
Report Number9610773-2024-02153
Device Sequence Number12585735
Product Code HRX
UDI-Device Identifier04042761010634
UDI-Public04042761010634
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA70961A
Device Lot Number800537
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown